Symmetry of power sum and twisted Bernoulli polynomials
2
조회
0
다운로드
26
인용
0
참고문헌
키워드
초록
In 2008, Kim [T. Kim, Symmetry p-adic invariant integral on Zp for Bernoulli and Euler polynomials, Journal of Difference Equations and Applications 14 (2008), no. 12, pp. 1267- 1277] investigated several interesting properties of symmetry for the p-adic invariant integrals on Zp and obtained many recurrence identities for Bernoulli and Euler polynomials. The main purpose of this paper is to study the symmetry of power sum and twisted Bernoulli polynomials as Kim did it for the Bernoulli polynomials. Using the symmetry for the twisted Bernoulli polynomials, we obtain some relations between the power sum polynomials and twisted Bernoulli polynomials.
Abstract
In 2008, Kim [T. Kim, Symmetry p-adic invariant integral on Zp for Bernoulli and Euler polynomials, Journal of Difference Equations and Applications 14 (2008), no. 12, pp. 1267- 1277] investigated several interesting properties of symmetry for the p-adic invariant integrals on Zp and obtained many recurrence identities for Bernoulli and Euler polynomials. The main purpose of this paper is to study the symmetry of power sum and twisted Bernoulli polynomials as Kim did it for the Bernoulli polynomials. Using the symmetry for the twisted Bernoulli polynomials, we obtain some relations between the power sum polynomials and twisted Bernoulli polynomials.
참고문헌 (26)
- L.C. Carlitz, "q-Bernoulli numbers and polynomials", Duke Math. J., 15, pp.987~1000 (1948)
- M. Cenkci, "Further remarks on multiple p -adic q-L-function of two variables", Advanced Studies in Contemporary Mathematics, 14(1), pp.49~68 (2007), 장전수학회
- M. Cenkci, "Multiple two-variable p-adic q-L-function and its behavior at s = 0", Russ. J. Math. Phys., 15(4), pp.447~459 (2008)
- Thomas Ernst, "Examples of a q-umbral calculus", Advanced Studies in Contemporary Mathematics, 16(1), pp.1~22 (2008), 장전수학회
- A.S. Hegazi, "A note on q-Bernoulli numbers and polynomials", J. Nonlinear Math. Phys., 13, pp.9~18 (2006)
- T. Kim, "q-Volkenborn integration", Russ. J. Math. Phys., 9, pp.288~299 (2002)
- T. Kim, "Non-Archimedean q-integrals associated with multiple Changhee q-Bernoulli polynomials", Russ. J. Math. Phys., 10, pp.91~98 (2003)
- T. Kim, "Power series and asymptotic series associated with the q-analog of the two-variable p-adic L-function", Russ. J. Math. Phys., 12(2), pp.186~196 (2005)
- T. Kim, "Multiple p-adic L-function", Russ. J. Math. Phys., 13(2), pp.151~157 (2006)
- T. Kim, "q-Euler numbers and polynomials associated with p-adic q-integrals", J. Nonlinear Math. Phys., 14(1), pp.15~27 (2007)
- T. Kim, "A note on p -adic q-integral on Z_p associated with q-Euler numbers", Advanced Studies in Contemporary Mathematics, 15(2), pp.133~137 (2007), 장전수학회
- T. Kim, "q-Bernoulli numbers and polynomials associated with Gaussian binomial coefficients", Russ. J. Math. Phys., 15(1), pp.51~57 (2008)
- T. Kim, "On the symmetries of the q-Bernoulli polynomials", Abstr. Appl. Anal., 2008, pp.7~ (2008)
- T. Kim, "Symmetry p-adic invariant integral on Zp for Bernoulli and Euler polynomials", Journal of Difference Equations and Applications, 14(12), pp.1267~1277 (2008)
- T. Kim, "Note on q-Genocchi numbers and polynomials", Advanced Studies in Contemporary Mathematics, 17(1), pp.9~15 (2008), 장전수학회
- T. Kim, "Symmetry of power sum polynomials and multivariate fermionic p-adic invariant integral on Zp", Russ. J. Math. Phys., 16(1), pp.51~54 (2009)
- Y.-H. Kim, "On the q-extension of Apostol-Euler numbers and polynomials", Abstr. Appl. Anal., 2008, pp.10~ (2008)
- B.A. Kupershmidt, "Reflection symmetries of q-Bernoulli polynomials", J. Nonlinear Math. Phys., 12, pp.412~422 (2005)
- H. Ozden, "A note on p -adic q -Euler measure", Advanced Studies in Contemporary Mathematics, 14(2), pp.233~240 (2007), 장전수학회
- K.H. Park, "On some arithmetical properties of the Genocchi numbers and polynomials, Advances in Difference Equations", ~ (2008)
- M. Schork, "A representation of the q-fermionic commutation relations and the limit q = 1", Russ. J. Math. Phys., 12(3), pp.394~399 (2005)
- Y. Simsek, "Theorems on twisted L-function and twisted Bernoulli numbers", Advanced Studies in Contemporary Mathematics, 11, pp.205~218 (2005)
- Y. Simsek, "On p-adic twisted q-L-functions related to generalized twisted Bernoulli numbers", Russ. J. Math. Phys., 13, pp.340~348 (2006)
- H.M. Srivastava, "q-Bernoulli numbers and polynomials associated with multiple q-zeta functions and basic L-series", Russ. J. Math. Phys., 12(2), pp.241~268 (2005)
- H.J.H. Tuenter, "A symmetry of power sum polynomials and Bernoulli numbers", Amer. Math. Monthly, 108(3), pp.258~261 (2001)
